| Catalog Number |
365043 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The awareness date has been used for this field.Bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for (b)(6) with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® barricor¿ lithium heparin plasman blood collection tubes were being pushed back from the device and had to be held in place.No serious injury or medical intervention reported.